RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 102, Issue 1  


In Memory of Mikhail Semenovich Agranovich
V. P. Maslov
3
On a Nonlinear Third-Order Equation
A. I. Aristov
6
Generalized Quasi-Isometries on Smooth Riemannian Manifolds
E. S. Afanasjeva
17
Regularized Asymptotic Solutions of the Initial Problem for the System of Integro-Partial Differential Equations
A. A. Bobodzhanov, V. F. Safonov
28
On the Dirichlet–Riquier Problem for Biharmonic Equations
V. V. Karachik, B. T. Torebek
39
$\varphi$-Strong Approximation of Functions by Trigonometric Polynomials
R. A. Lasuriya
52
Darboux Problem for the Third-Order Bianchi Equation
A. N. Mironov
64
Borel Subgroups of Cremona Groups
V. L. Popov
72
A Problem with Integral Conditions for an Elliptic-Parabolic Equation
A. K. Urinov, Sh. T. Nishonova
81
Buchstaber Formal Group and Elliptic Functions of Small Levels
A. V. Ustinov
96
On a Class of Totally Topologically Transitive Skew Products Defined on Cells in $\mathbb R^n$, ${n\ge 2}$
A. S. Fil'chenkov
109
On Strongly Invariant Subgroups of Abelian Groups
A. R. Chekhlov
125
Asymptotic Formulas for Lebesgue Functions Corresponding to the Family of Lagrange Interpolation Polynomials
I. A. Shakirov
133

Brief Communications
Estimates of Norms of Operators of Intermediate Derivatives and Their Applications
S. F. Babayeva, S. S. Mirzoyev
148
On the Unique Continuation along Curves of Germs of Solutions to Linear Differential Equations with Constant Coefficients
N. A. Shananin
152

Papers published in the English version of the journal
Brief Communications
Retraction Note to: N. Zamani “On Graded Distributive Modules”
135
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019